Saturation of the linear methods of summation of Fourier series in the spaces S pφ

Authors

  • A. L. Shydlich

Abstract

We consider the problem of the saturation, in the spaces S pφ , of linear summation methods for Fourier series, which are determined by the sequences of functions defined on a subset of the space C. We obtain sufficient conditions for the saturation of such methods in these spaces.

Published

25.06.2008

Issue

Section

Research articles

How to Cite

Shydlich, A. L. “Saturation of the Linear Methods of Summation of Fourier Series in the Spaces S Pφ”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 6, June 2008, pp. 815 – 828, https://umj.imath.kiev.ua/index.php/umj/article/view/3198.